PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 2 | 173-184
Tytuł artykułu

Contact CR-submanifolds with parallel mean curvature vector of a Sasakian space form

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to study contact CR-submanifolds with nonvanishing parallel mean curvature vector immersed in a Sasakian space form. In §1 we state general formulas on contact CR-submanifolds of a Sasakian manifold, especially those of a Sasakian space form. §2 is devoted to the study of contact CR-submanifolds with nonvanishing parallel mean curvature vector and parallel f-structure in the normal bundle immersed in a Sasakian space form. Moreover, we suppose that the second fundamental form of a contact CR-submanifold commutes with the f-structure in the tangent bundle, and compute the restricted Laplacian for the second fundamental form in the direction of the mean curvature vector. As applications of this, in §3, we prove our main theorems.
Słowa kluczowe
Rocznik
Tom
64
Numer
2
Strony
173-184
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-06-20
Twórcy
autor
  • Department of Mathematics, Kyungpook University, Taegu 702-701, Korea
autor
  • Department of Mathematics, Hirosaki University, Hirosaki 036, Japan
Bibliografia
  • [1] U-H. Ki, M. Kameda and S. Yamaguchi, Compact totally real submanifolds with parallel mean curvature vector field in a Sasakian space form, TRU Math. 23 (1987), 1-15.
  • [2] U-H. Ki and J. S. Pak, On totally real submanifolds with parallel mean curvature vector of a Sasakian space form, Bull. Korean Math. Soc. 28 (1991), 55-64.
  • [3] E. Pak, U-H. Ki, J. S. Pak and Y. H. Kim, Generic submanifolds with normal f-structure of an odd-dimensional sphere (I), J. Korean Math. Soc. 20 (1983), 141-161.
  • [4] K. Yano, On a structure defined by a tensor field f of type (1,1) satisfying $f^3+f=0$, Tensor (N.S.) 14 (1963), 99-109.
  • [5] K. Yano and M. Kon, Generic submanifolds of Sasakian manifolds, Kodai Math. J. 3 (1980), 163-196.
  • [6] K. Yano and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Birkhäuser, Boston 1983.
  • [7] K. Yano and M. Kon, Structures on Manifolds, World Sci., 1984.
  • [8] K. Yano and M. Kon, On contact CR submanifolds, J. Korean Math. Soc. 26 (1989), 231-262.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i2p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.